# SDR DALA2019111426687

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,299 hours, 38,562 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Loose
- Location: Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 651, L/P 1354557) PSU O2 DOOR LOOSEMASK FELL DURING T/O / INTERIOR / LOCATION: 7D. CORRECCTIVE ACTION: OPENED PSU 02 PANEL AT SEAT LOCATION 7D. 02 GEN IS NOT FIRED AND PIN ENGAGED. REPACKED MASKS AND STOWED PANEL AND LATCHED PER B757 AMM 35-21-05-402-001-003. CHECKS GOOD AND OK FOR SERVICE.
